Skip Nav Destination
Research Article| March 01 1947
The Jonsonian Tradition in the Comedies of Thomas D'urfey
Modern Language Quarterly (1947) 8 (1): 47–52.
C. B. Graham; The Jonsonian Tradition in the Comedies of Thomas D'urfey. Modern Language Quarterly 1 March 1947; 8 (1): 47–52. doi: https://doi.org/10.1215/00267929-8-1-47
Download citation file:
Don't already have an account? Register
You could not be signed in. Please check your email address / username and password and try again.
Could not validate captcha. Please try again.
Sign in via your InstitutionSign In